# SDR SWIA972355

- Difficulty date: February 12, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,536 hours, 42,576 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOS RUDDER PEDALS WILL NOT EXTEND FULL FORWARD.  ADJUSTED RIGHT RUDDER PEDAL ADJUSTEMENT CRANK AS NECESSARY.  OPS CHECK GOOD.
